MathSciNet Relay Station
MathSciNet bibliographic data
MR923306 93E20 (49A60)
Borkar, Vivek S.; Ghosh, Mrinal K. Ergodic control of multidimensional diffusions. I. The existence results. SIAM J. Control Optim. 26 (1988), no. 1, 112–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement